# SDR YENA2025032600335

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 61,986 hours, 21,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1588, SXM-JFK. 'LEVEL 1 FUMES EVENT FROM PACK 1 IN THE DESCENT AT 11000FT DID ISOLATION PROCEDURE AND AFTER 3-5 MIN  THE SMELL BACK SO LEFT PACK 1 OFF AND BLEED SHUT FOR THE REST OF THE FLIGHT . FA DID NOT SMELL ANYTHING ; ACCOMPLISHED LEVEL C DECONTAMINATION PER AMM 21-00-00-615-804-A  REF LP 4238668 (ACCOMPLISHED LEVEL C DECONTAMINATION OF THE APU PER AMM 21-00-00-710-056A REF NEXT ITEM CONTAMINATION WITH C DECONTAMINATION. ACCOMPLISHED LEVEL C DECONTAMINATION PER AMM 21-00-00-710-056A NO ODOR PRESENT.) , 4238667 (REMOVED AND REPLACED #1 PACK CONDENSER PER AMM 21-52-32 OPS CHECK GOOD LEAK CHECK GOOD)', 4238666 (AS PER CABIN ODOR REPORT FORM DECISION TABLE THE MOST POSSIBLE SOURCE OF ODOR IS COMING FROM ENG 1 NO OIL BEHIND INLET CONE PERFORM LP COMPRESSOR STAGE 2.0 2.3 2.5 VANES & COMPRESSOR 3&4 AT NO3 BEARING REAR SEAL BORO INS& FOUND NO OIL CONTAMINATION CHECK PACK 1 CONDENSER OZONE FILTER ACM FOUND NO OIL CONTAMINATION FURTHER TS REQ ),4238663 (PERFORMED BSI OF #1 ENG LPC & HPC 3-4-5-6 FOUND NO EVIDENCE OF OIL WETNESS OR POOLING IN ANY SECTION PER AMM 72-00-00-200-016) FOR ALL ACCOMPLISHED WORK ODOR EXTINGUISHED A/C OK FOR SVC.'
